# SDR SWAA2024092331829

- Difficulty date: August 28, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,704 hours, 16,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLL INDICATOR PROTECTIVE SHIELD IS CRACKED IN MAIN WHEEL WELL.<[01] R&R ROLL INDICATOR PROTECTIVE SHIELD PER DRAWING # 08210001-001.
